Treating the exceptional cases of the MeatAxe

Ivanyos, Gábor and Lux, K. (2000) Treating the exceptional cases of the MeatAxe. EXPERIMENTAL MATHEMATICS, 9 (3). pp. 373-381.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2450

Update Item Update Item